Alert archive / Texas / Red Flag Warnings in 2023
Red Flag Warning 16, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this red flag warning at Aug 7, 2023, 2:17 PM CDT for 28 counties in Texas. It took effect at Aug 8, 2023, 12:00 PM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 7, 2023, 2:17 PM CDT (19:17 UTC)
- In effect from
- Aug 8, 2023, 12:00 PM CDT
- Expired
- Aug 8, 2023, 11:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Austin/San Antonio, TX
All 28 counties
Bandera County, TX, Bastrop County, TX, Bexar County, TX, Blanco County, TX, Burnet County, TX, Caldwell County, TX, Comal County, TX, Dimmit County, TX, Edwards County, TX, Fayette County, TX, Gillespie County, TX, Gonzales County, TX, Guadalupe County, TX, Hays County, TX, Kendall County, TX, Kerr County, TX, Kinney County, TX, Lee County, TX, Llano County, TX, Maverick County, TX, Medina County, TX, Real County, TX, Travis County, TX, Uvalde County, TX, Val Verde County, TX, Williamson County, TX, Wilson County, TX, Zavala County, TX
The radar
The Austin/San Antonio radar (KEWX), 69 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Del Rio, TX (KDRT), launched 12:00Z, 7.3 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 100 J/kg
- Mixed-layer CIN
- -810 J/kg
- Mixed-layer LCL
- 1636 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -86 m²/s²
- 0-3 km storm-relative helicity
- -13 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
934 WWUS84 KEWX 071917 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 217 PM CDT Mon Aug 7 2023 ...Increased Fire Danger Continues Across South Central Texas... .A combination of critically to extremely dry fuels, breezy winds, and low afternoon humidity continue to support wildfires with high resistance to control, per guidance from the Texas A&M Forest Service. It is also being observed that in this very hot air mass relatively light prevailing winds are routinely gusting to more than double the value of the sustained speeds, reaching between 25 and 30 MPH in the late afternoon and early evening hours. Based on these observed conditions and impacts, a Red Flag Warning is in effect Monday and Tuesday afternoon and evening for much of South Central Texas. Elevated to near critical fire weather conditions are expected for the remainder of South Central Texas where a Fire Danger Statement will be in effect. TXZ171>173-183-184-188>194-202-205>209-217-218-221-223-228-080330- /O.NEW.KEWX.FW.W.0016.230808T1700Z-230809T0400Z/ /O.CON.KEWX.FW.W.0015.000000T0000Z-230808T0400Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Gillespie-Kendall- Blanco-Hays-Travis-Bastrop-Lee-Kinney-Bexar-Comal-Guadalupe- Caldwell-Fayette-Maverick-Zavala-Wilson-Gonzales-Dimmit- 217 PM CDT Mon Aug 7 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EASTERN AND WESTERN PARTS OF SOUTH CENTRAL TEXAS... ...RED FLAG WARNING IN EFFECT FROM NOON TO 11 PM CDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR THE EASTERN AND WESTERN PARTS OF SOUTH CENTRAL TEXAS... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 11 PM CDT Tuesday. * WINDS...South 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 19 percent. * IMPACTS...Any fires that develop can spread rapidly and exhibit high resistance to control. Any outdoor activity that could produce flames or sparks is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ TXZ185>187-203-204-080330- /O.NEW.KEWX.FW.W.0016.230808T1700Z-230809T0400Z/ Real-Kerr-Bandera-Uvalde-Medina- 217 PM CDT Mon Aug 7 2023 ...RED FLAG WARNING IN EFFECT FROM NOON TO 11 PM CDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR NORTH CENTRAL PARTS OF SOUTH CENTRAL TEXAS... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 11 PM CDT Tuesday. * WINDS...South 10 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 25 percent. * IMPACTS... PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
4 follow-up statements
276 WWUS84 KEWX 080408 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 1108 PM CDT Mon Aug 7 2023 ...Increased Fire Danger Continues Across South Central Texas... .A combination of critically to extremely dry fuels, breezy winds, and low afternoon humidity continue to support wildfires with high resistance to control, per guidance from the Texas A&M Forest Service. It is also being observed that in this very hot air mass relatively light prevailing winds are routinely gusting to more than double the value of the sustained speeds, reaching between 25 and 30 MPH in the late afternoon and early evening hours. Based on these observed conditions and impacts, a Red Flag Warning is in effect Monday and Tuesday afternoon and evening for much of South Central Texas. Elevated to near critical fire weather conditions are expected for the remainder of South Central Texas where a Fire Danger Statement will be in effect. TXZ171>173-183-184-188>194-202-205>209-217-218-221-223-228-081200- /O.EXP.KEWX.FW.W.0015.000000T0000Z-230808T0400Z/ /O.CON.KEWX.FW.W.0016.230808T1700Z-230809T0400Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Gillespie-Kendall- Blanco-Hays-Travis-Bastrop-Lee-Kinney-Bexar-Comal-Guadalupe- Caldwell-Fayette-Maverick-Zavala-Wilson-Gonzales-Dimmit- 1108 PM CDT Mon Aug 7 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 11 PM CDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH CENTRAL TEXAS... * WINDS...South 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 19 percent. * IMPACTS...Any fires that develop can spread rapidly and exhibit high resistance to control. Any outdoor activity that could produce flames or sparks is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ TXZ185>187-203-204-081200- /O.CON.KEWX.FW.W.0016.230808T1700Z-230809T0400Z/ Real-Kerr-Bandera-Uvalde-Medina- 1108 PM CDT Mon Aug 7 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 11 PM CDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH CENTRAL TEXAS... * WINDS...South 10 to 15 mph with gusts up to 25 mph. * RELATIVE HUMIDITY...As low as 24 percent. * IMPACTS...Any fires that develop can spread rapidly and exhibit high resistance to control. Any outdoor activity that could produce flames or sparks is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
120 WWUS84 KEWX 080657 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 157 AM CDT Tue Aug 8 2023 ...Increased Fire Danger Continues Across South Central Texas... .A combination of critically to extremely dry fuels, breezy winds, and low afternoon humidity continue to support wildfires with high resistance to control, per guidance from the Texas A&M Forest Service. It is also being observed that in this very hot air mass relatively light prevailing winds are routinely gusting to more than double the value of the sustained speeds, reaching between 25 and 30 MPH in the late afternoon and early evening hours. Based on these observed conditions and impacts, a Red Flag Warning remains in effect through Tuesday afternoon and evening for much of South Central Texas. Elevated to near critical fire weather conditions are expected for the remainder of South Central Texas where a Fire Danger Statement will be in effect. TXZ171>173-183>194-202>209-217-218-221-223-228-090400- /O.CON.KEWX.FW.W.0016.230808T1700Z-230809T0400Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Wilson-Gonzales-Dimmit- 157 AM CDT Tue Aug 8 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 11 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH CENTRAL TEXAS... * WINDS...South 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 20 percent. * IMPACTS...Any fires that develop can spread rapidly and exhibit high resistance to control. Any outdoor activity that could produce flames or sparks is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
138 WWUS84 KEWX 081839 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 139 PM CDT Tue Aug 8 2023 ...Increased Fire Danger Continues Across South Central Texas... .A combination of critically to extremely dry fuels, breezy winds, and low afternoon humidity continue to support wildfires with high resistance to control, per guidance from the Texas A&M Forest Service. It is also being observed that in this very hot air mass relatively light prevailing winds are routinely gusting to more than double the value of the sustained speeds, reaching between 25 and 30 MPH in the late afternoon and early evening hours. Based on these observed conditions and impacts, a Red Flag Warning remains in effect through Tuesday afternoon and evening for much of South Central Texas. Elevated to near critical fire weather conditions are expected for the remainder of South Central Texas where a Fire Danger Statement will be in effect. TXZ171>173-183>194-202>209-217-218-221-223-228-090900- /O.NEW.KEWX.FW.W.0017.230809T1700Z-230810T0400Z/ /O.CON.KEWX.FW.W.0016.000000T0000Z-230809T0400Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Wilson-Gonzales-Dimmit- 139 PM CDT Tue Aug 8 2023 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH CENTRAL TEXAS... ...RED FLAG WARNING IN EFFECT FROM NOON TO 11 PM CDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH CENTRAL TEXAS... The National Weather Service in Austin/San Antonio has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 11 PM CDT Wednesday. * WINDS...South 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 22 percent. * IMPACTS...Any fires that develop can spread rapidly and exhibit high resistance to control. Any outdoor activity that could produce flames or sparks is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
618 WWUS84 KEWX 090425 RFWEWX URGENT - FIRE WEATHER MESSAGE National Weather Service Austin/San Antonio TX 1125 PM CDT Tue Aug 8 2023 ...Increased Fire Danger Continues Across South Central Texas... .A combination of critically to extremely dry fuels, breezy winds, and low afternoon humidity continue to support wildfires with high resistance to control, per guidance from the Texas A&M Forest Service. It is also being observed that in this very hot air mass relatively light prevailing winds are routinely gusting to more than double the value of the sustained speeds, reaching between 25 and 30 MPH in the late afternoon and early evening hours. Based on these observed conditions and impacts, a Red Flag Warning is in effect from noon until 11 PM today. Elevated to near critical fire weather conditions are expected for the remainder of South Central Texas where a Fire Danger Statement will be in effect. TXZ171>173-183>194-202>209-217-218-221-223-228-091230- /O.EXP.KEWX.FW.W.0016.000000T0000Z-230809T0400Z/ /O.CON.KEWX.FW.W.0017.230809T1700Z-230810T0400Z/ Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Wilson-Gonzales-Dimmit- 1125 PM CDT Tue Aug 8 2023 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 11 PM CDT WEDNESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH CENTRAL TEXAS... ...RED FLAG WARNING HAS EXPIRED FOR WIND AND LOW RELATIVE HUMIDITY FOR MUCH OF SOUTH CENTRAL TEXAS... * WINDS...South 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 20 percent. * IMPACTS...Any fires that develop can spread rapidly and exhibit high resistance to control. Any outdoor activity that could produce flames or sparks is discouraged. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now....or will shortly. A combination of strong winds...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this red flag warning went out at Aug 7, 2:11 PM CDT, 6 minutes earlier.
Area forecast discussion, Aug 7, 2:11 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
211 PM CDT Mon Aug 7 2023
...New SHORT TERM, LONG TERM, FIRE WEATHER, CLIMATE...
.SHORT TERM...
(Tonight through Tuesday night)
Issued at 210 PM CDT Mon Aug 7 2023
The strong 500 mb high remains in place over west Texas this
afternoon. Surface high pressure over the Gulf of Mexico is keeping
low level flow from the south to southeast across South Central
Texas. This stagnant pattern will continue through this short term
period. If there is any movement of the upper high it will be toward
the east, but there really won't be any real change to this pattern.
Hot and dry will continue. Tonight and tomorrow night will be mostly
clear and very warm. Low temperatures both nights will be from the
middle 70s to near 80. High temperatures Tuesday will above 100
nearly everywhere except for a few lucky locations in Hill Country
where they will peak out in the upper 90s. We will extend the
Excessive Heat Warning and Heat Advisory for Tuesday. The warning
will cover the northern Hill Country, I-35 corridor and Coastal
Plains and the advisory will be the rest of the forecast area.
&&
.LONG TERM...
(Wednesday through Monday)
Issued at 210 PM CDT Mon Aug 7 2023
Fire weather and heat health risks continue for the foreseeable
future. Another week of hot, dry weather is ahead as high
temperatures will range from 99-110 each day through Friday, cooling
only slightly over the weekend. Despite a relative minimum in H5
height anomalies on Wednesday, we'll see little relief in terms of
temperatures at the surface. And unfortunately, a sfc low over OK
Wednesday will help allow for stronger winds than we've seen
recently, only exacerbating the already high fire danger in the
afternoon and evening hours.
These breezier conditions are likely to continue into Thursday and
Friday, but improve slightly over the weekend. Combined with the
extreme heat, no rain, and dry fuels, the risk for wildfire
starts/spread will be very high and Red Flag Warnings are likely to
continue each day for much of the region. Same goes for heat
headlines.
&&
.AVIATION...
(18Z TAFS)
Issued at 1232 PM CDT Mon Aug 7 2023
No significant changes in the coming TAF period. VFR conditions will
prevail at all terminals through the afternoon and evening. There is
a slight chance for MVFR ceilings in the Austin and San Antonio areas
Tuesday morning, but any ceilings will dissipate quickly. Winds will
generally be from the south to southeast. As we've seen over recent
days wind speeds will increase and become gusty in the evening.
&&
.FIRE WEATHER...
Issued at 210 PM CDT Mon Aug 7 2023
Wind speeds will increase a bit Tuesday while the humidity will stay
about the same. We will extend the Red Flag Warning and expand the
area to include Real, Kerr, Bandera, Uvalde, and Medina Counties.
Humidity over the Coastal Plains and south central counties will
remain a little higher and we will continue the Fire Danger
Statement in this area. No other significant changes are forecast in
the short term. We will likely continue to see widespread sustained
wind speeds in the 10-15 mph range with gusts to 20-25 mph through
mid-week. Residents across all of South-Central Texas are urged to
exercise extra care with any outdoor activities that could
inadvertently ignite a wildfire.
&&
.CLIMATE...
Issued at 210 PM CDT Mon Aug 7 2023
Record High Temperatures
8/8 8/9 8/10 8/11 8/12
Austin Camp Mabry 110 106 107 105 106
Austin Bergstrom 108 106 107 105 104
Del Rio 105 108 107 106 107
San Antonio 104 106 105 106 104
&&
.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry 78 107 79 107 / 0 0 0 0
Austin Bergstrom Intl Airport 78 104 79 105 / 0 0 0 0
New Braunfels Muni Airport 78 105 79 105 / 0 0 0 0
Burnet Muni Airport 77 105 78 104 / 0 0 0 0
Del Rio Intl Airport 80 107 81 107 / 0 0 0 0
Georgetown Muni Airport 78 105 78 106 / 0 0 0 0
Hondo Muni Airport 75 105 76 106 / 0 0 0 0
San Marcos Muni Airport 76 105 77 106 / 0 0 0 0
La Grange - Fayette Regional 78 103 79 103 / 0 0 0 0
San Antonio Intl Airport 78 104 78 105 / 0 0 0 0
Stinson Muni Airport 78 106 79 106 / 0 0 0 0
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
Excessive Heat Warning until 9 PM CDT this evening for Atascosa-
Bastrop-Bexar-Burnet-Caldwell-Comal-De Witt-Fayette-Frio-Gonzales-
Guadalupe-Hays-Karnes-Lavaca-Lee-Llano-Medina-Travis-Uvalde-
Williamson-Wilson.
Excessive Heat Warning from noon to 9 PM CDT Tuesday for Atascosa-
Bastrop-Bexar-Burnet-Caldwell-Comal-De Witt-Fayette-Frio-Gonzales-
Guadalupe-Hays-Karnes-Lavaca-Lee-Llano-Medina-Travis-Uvalde-
Williamson-Wilson.
Heat Advisory until 9 PM CDT this evening for Bandera-Blanco-Dimmit-
Edwards-Gillespie-Kendall-Kerr-Kinney-Maverick-Real-Val Verde-
Zavala.
Heat Advisory from noon to 9 PM CDT Tuesday for Bandera-Blanco-
Dimmit-Edwards-Gillespie-Kendall-Kerr-Kinney-Maverick-Real-Val
Verde-Zavala.
&&
Short-Term...05
Long-Term...KCW
Aviation...05Hazardous weather outlook, Aug 7, 3:02 AM CDT, 11 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 302 AM CDT Mon Aug 7 2023 TXZ171>173-183>194-202>209-217>225-228-080815- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 302 AM CDT Mon Aug 7 2023 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. Dangerously hot temperatures and heat index values are expected this afternoon into the early evening across South Central Texas. Excessive Heat Warnings or Heat Advisories are in effect for all of South Central Texas from noon until 9 PM CDT. There remains a risk for heat related illnesses for those spending extended time outdoors and not taking proper precautions. Increased fire danger will continue across South Central Texas today. Drought cured fuels, hot temperatures, low humidity and occasionally breezy winds in the afternoon and evening may combine to produce fires that spread rapidly and exhibit high resistance to control. Either a Red Flag Warning or Fire Danger Statement has been issued for all counties. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Dangerously hot temperatures and heat index values are expected each afternoon into early evening across South Central Texas through the upcoming week. Excessive Heat Warnings or Heat Advisories will be needed for at least portions of South Central Texas through the upcoming week. There remains a risk for heat related illnesses for those spending extended time outdoors and not taking proper precautions. Increased fire danger will continue across South Central Texas through the upcoming week. Additional Red Flag Warnings are expected this week. Winds are expected to peak in speed Tuesday through Thursday, likely leading to more widespread critical conditions. Drought cured fuels, hot temperatures, low humidity and occasionally breezy winds in the afternoon and evening may combine to produce fires that spread rapidly and exhibit high resistance to control. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 2:18 PM CDT | Excessive Heat Warning | EWX | Atascosa, Bastrop, Bexar, Burnet, Caldwell, Comal and 15 more | 31 hr |
| Aug 7, 2:18 PM CDT | Heat Advisory | EWX | Bandera, Blanco, Dimmit, Edwards, Gillespie, Kendall and 6 more | 31 hr |
Nearby
Red Flag Warnings in Texas, 2023Every red flag warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.